# SDR USAA2015032200004

- Difficulty date: March 21, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 48,277 hours, 17,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON SIDE OF SEAT 9D BENT OUTWARD INTO AISLE.  LIGHT NEEDS TO BE REPOSITIONED.  REPOSITIONED LIGHT AS REQUIRED.
